About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 895784, 11 pages
http://dx.doi.org/10.1155/2013/895784
Research Article

Quantity Discount Supply Chain Models with Fashion Products and Uncertain Yields

School of Management, China University of Mining and Technology, Xuzhou, Jiangsu 221116, China

Received 11 October 2012; Revised 3 December 2012; Accepted 7 December 2012

Academic Editor: Tsan-Ming Choi

Copyright © 2013 Hongjun Peng and Meihua Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongjun Peng and Meihua Zhou, “Quantity Discount Supply Chain Models with Fashion Products and Uncertain Yields,” Mathematical Problems in Engineering, vol. 2013, Article ID 895784, 11 pages, 2013. doi:10.1155/2013/895784